# SDR CA951110008

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300257
- Condition: Cracked
- Location: Bolt Hole Bore
- Component: Bfgoodrich, 50300010133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHEEL CRACKED AT BOLT HOLE COUNTERBORE BASE, CIRCUMFERENTIALLY TOWARDS THE INSIDE SURFACE OF THE WHEEL.
